# SDR DALA2014111506182

- Difficulty date: November 14, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1220-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM BETWEEN BS 1220-1231 AND LONGERON 28R AT AFT CARGO BAY.   CORROSION REMOVED, AREAS TREATED AND PAINTED, CIC WAS APPLIED IAW SRM 51-10-3, PAR. 26, 21, 14 AND 38.
